A renormalization group model with non-Gaussian fixed point

Karwowski W, Streit L (1978)
Reports on Mathematical Physics 13(1): 1-12.

Download
No fulltext has been uploaded. References only!
Journal Article | Published | English

No fulltext has been uploaded

Author
;
Publishing Year
ISSN
PUB-ID

Cite this

Karwowski W, Streit L. A renormalization group model with non-Gaussian fixed point. Reports on Mathematical Physics. 1978;13(1):1-12.
Karwowski, W., & Streit, L. (1978). A renormalization group model with non-Gaussian fixed point. Reports on Mathematical Physics, 13(1), 1-12. doi:10.1016/0034-4877(78)90015-0
Karwowski, W., and Streit, L. (1978). A renormalization group model with non-Gaussian fixed point. Reports on Mathematical Physics 13, 1-12.
Karwowski, W., & Streit, L., 1978. A renormalization group model with non-Gaussian fixed point. Reports on Mathematical Physics, 13(1), p 1-12.
W. Karwowski and L. Streit, “A renormalization group model with non-Gaussian fixed point”, Reports on Mathematical Physics, vol. 13, 1978, pp. 1-12.
Karwowski, W., Streit, L.: A renormalization group model with non-Gaussian fixed point. Reports on Mathematical Physics. 13, 1-12 (1978).
Karwowski, W., and Streit, Ludwig. “A renormalization group model with non-Gaussian fixed point”. Reports on Mathematical Physics 13.1 (1978): 1-12.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Search this title in

Google Scholar